# SDR 96ZZZX5124

- Difficulty date: September 16, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N98922
- Make and model: Piper PA-12
- Aircraft serial: 12275
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Cracked
- Location: Lt Bottom Tube
- Part time: 3,485 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT ANNUAL INSPECTION, BOTTOM LEFT ENGINE MOUNT TUBE WAS FOUND CRACKED AT ENGINE MOUNTING FLANGE.  ENGINE PREVIOUSLY CHANGED TO LYC 0320 IN C/W STC SA-4-456.  REINFORCEMENT TUBING HAD NOT BEEN EXTENDED FULL LENGTH ON BOTTOM TUBE.  WELDED LENGTH OF .8750 INCH TUBING IN PLACE TO C/W STC DRAWING.
